# SDR AALA20060823

- Difficulty date: September 6, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 676 S37-38l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - CORROSION FOUND ON SHEAR TIE AT STATIONS 676 (FORWARD CARGO BIN) BETWEEN STRINGER 37 LEFT AND 38 LEFT.  REPLACED SHEAR TIES AT STATIONS 676 BETWEEN STRINGERS 37 LEFT AND 38 LEFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
